MathSciNet Relay Station
MathSciNet bibliographic data
MR372539 43A22
Kerlin, J. Edward Representations of generalized multipliers of $L\sp{p}$-spaces of locally compact groups. Bull. Amer. Math. Soc. 79 (1973), 1223–1228 (1974).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement